# SDR MALA000423

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FRAME AT STA 272.  MAINTENANCE REMOVED CORROSION DAMAGE IAW SRM 51-70-40, REMOVED AND REPLACED 14 EA CORRODED RIVETS IAW SRM 51-40-21, ALODINED AREA IAW 51-20-42.  REMAINING MATERIAL IS WITHIN LIMITS.
